| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A non healthcare professional reported with a description of intraocular lens was defective.Additional information has been received and stated that the implant was handed off to the surgeon.The surgeon struggled to get the implant through the incision, and upon laying it back down, the lens popped out of the container.The procedure was completed with the backup lens.The lens had patient contact.There was no harm.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Corrected information provided in h.6., and h.11.Correction: on initial mdr the product code of a1501 was an error.It should have been a2201 on the original mdr.The manufacturer internal reference number is: (b)(4).